# SDR SIMA20140906012

- Difficulty date: September 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,161 hours, 24,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER LIGHT OUT.  R & R NR 1 EMER POWER SUPPLY & BATTERY IAW AMM 33-50-04.  LIGHT OPERATIONS CHECKED GOOD.
